Weierstrass points and moduli of curves
Compositio Mathematica, Tome 29 (1974) no. 3, p. 325-342
@article{CM_1974__29_3_325_0,
     author = {Arbarello, Enrico},
     title = {Weierstrass points and moduli of curves},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {3},
     year = {1974},
     pages = {325-342},
     zbl = {0355.14013},
     mrnumber = {360601},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_3_325_0}
}
Arbarello, Enrico. Weierstrass points and moduli of curves. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 325-342. http://www.numdam.org/item/CM_1974__29_3_325_0/

[1] Arbarello, E. Thesis, (Chapters II and III), Columbia University (1973).

[2] Borel, A. Some metric properties of arithmetic quotients of Symmetric Spaces and an extension theorem. Jour. of Diff. Geom. Vol 6, No. 4 (1972) 543-560. | MR 338456 | Zbl 0249.32018

[3] Deligne, P. and Mumford, D. The irreducibility of the space of curves of given genus. Publ. I.H.E.S. 36 (1970) 75-109. | Numdam | MR 262240 | Zbl 0181.48803

[4] Farkas, H. M. Special Divisors and analytic subloci of Teichmuller space. Amer. Jour. Math. 88 (1966) 881-901. | MR 213546 | Zbl 0154.33101

[5] Fulton, W. Hurwitz schemes and irreducibility of moduli of algebraic curves. Annals of Math. 90 (1969) 542-575. | MR 260752 | Zbl 0194.21901

[6] Kas, A. On deformation of a certain type of irregular algebraic surface. Amer. J. Math. 90 (1968) 789-804. | MR 242199 | Zbl 0202.51702

[7] Mayer, A.L. Compactification of the variety of moduli of curves. Seminar on degeneration of algebraic varieties (conducted by P. A. Griffiths). Notes of the Institute for Advanced Study, Princeton (1969) 6-15.

[8] Mumford, D. Geometric Invariant Theory. Berlin- Heidelberg-New York, Springer, 1965. | MR 214602 | Zbl 0147.39304

[9] Rauch, H.E. Weierstrass points, branch points, and the moduli of Riemann surfaces. Communications on Pure and Applied Mathematics, 12 (1959) 543-560. | MR 110798 | Zbl 0091.07301

[10] Zariski, O. Algebraic Surfaces (second supplemented edition). Spinger-Verlag, 1971. | MR 469915 | Zbl 0219.14020